# SDR SWAA2021100414706

- Difficulty date: September 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 53,839 hours, 31,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CLIP CRACKED AT STA 400 AND S-25L (UNDER ZEE ANGLE) ; / [01] REMOVED CLIP AND INTERCOSTAL CRACKER AT FWD. CARGO COMPARTMENT STA. 400 TO STA. 420 AND S-25L IAW B-737-700 SRM 51-40-02-0G-0.; [02] LOCATED AND DRILLED NEW BAFFLE AND CLIP PER SRM 51-40-05-0G-0; [03] VERIFIED 1 & 2. OK TO INSTALL NEW BAFFLE; [04] INSTALLED NEW BAFFLE AND CLIP PER SRM 51-40-02-0G-0; [05] VERIFIED 4
